# SDR VNAA0702009

- Difficulty date: February 12, 2007
- Submitted: February 26, 2007
- Operation: Air carrier
- Aircraft: N248PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7925
- Aircraft time: 6,648 hours, 6,792 cycles
- Engine: Ge CF343B1
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A LOUD NOISE COMING FROM THE F/O'S SIDE AFTER TAKEOFF.  CREW RETURNED TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE RIGHT HAND FORWARD FUSELAGE AREA.  SUSPECT COMM DOOR LEFT OPEN BUT WAS NOT OPEN UPON ARRIVAL TO AIRCRAFT.  NO DEFECTS NOTED.  AIRCRAFT WAS RELEASED FOR SERVICE.  NOTE: WHEN MAINTENANCE ARRIVED AT THE AIRCRAFT, DOOR WAS CLOSED.
